# SDR USAA2014022800003

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 2,237 hours, 955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11240
- Condition: Low Pressure
- Location: R4 Door
- Part time: 2,237 hours, 955 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THE AFT 4R SLIDE DOOR ASSIST PRESS LOW.  SERVICED ASSIST DOOR BOTTLE FOR AFT 4R DOOR IAW 52-22-00-614-002A, OK FOR SERVICE.
